# SDR AUS20011324

- Difficulty date: August 11, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Ac Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 GENERATOR HIGH INLET TEMPERATURE. INVESTIGATION COULD FIND NO CAUSE FOR THE PROBLEM. PLUGS AND CONNECTORS CLEANED.
